Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Approximate maximum likelihood estimation for stochastic differential equations with random effects in the drift and the diffusion

Abstract : Consider N independent stochastic processes (Xi (t), t. [ 0, T]), i = 1,..., N, defined by a stochastic differential equation with random effects where the drift term depends linearly on a random vector Phi i and the diffusion coefficient depends on another linear random effect Psi i. For these effects, we consider a joint parametric distribution. We propose and study two approximate likelihoods for estimating the parameters of this joint distribution based on discrete observations of the processes on a fixed time interval. Consistent and v N-asymptotically Gaussian estimators are obtained when both the number of individuals and the number of observations per individual tend to infinity. The estimation methods are investigated on simulated data and show good performances.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.inrae.fr/hal-02621496
Déposant : Migration Prodinra <>
Soumis le : mardi 26 mai 2020 - 02:31:27
Dernière modification le : vendredi 25 septembre 2020 - 03:31:39

Identifiants

Citation

Maud Delattre, Valentine Genon-Catalot, Catherine Laredo. Approximate maximum likelihood estimation for stochastic differential equations with random effects in the drift and the diffusion. Metrika, Springer Verlag, 2018, 81 (4), pp.953-983. ⟨10.1007/s00184-018-0666-z⟩. ⟨hal-02621496⟩

Partager

Métriques

Consultations de la notice

44